Kerri - posted on 02/02/2016 ( no moms have responded yet )




I'm new to the group and looking for some support with mothers who have small children with epilepsy. We have recently been diagnosed and are currently taking Keppra. We are experiencing a lot of side effects with this Med. Irritability, aggression, very emotional and even complaints of shaky vision. It's only been about 10 days since his last gran mal seizure but my fear is if he continues having them they continue to increase his meds the side effects will only intensify. The doctors have told us that we can at any time switch to Depakote but as we all know every Med has its own side effects. Has anyone had much experience with these two meds? My son is only 3 and we have only been dealing with this since Dec. 14th. I would love to hear some feedback from anyone going through this as well. TIA

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms